# SDR NSVA2009013

- Difficulty date: April 2, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 38,244 hours, 42,906 cycles
- Engine: Ge CT79B
- Engine time: 31,405 hours, 35,141 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Sparks
- Location: Nr 1
- Part time: 31,404 hours, 35,141 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SPARKS OBSERVED COMING FROM NR 1 ENGINE DURING FLIGHT.  AIRCRAFT FERRIED TO IAD FOR REPAIR.
